Cyclic sums, network sharing, and restricted edge cuts in graphs with long cycles

Dieter Rautenbach, Lutz Volkmann
Networks 52 (2008), no. 4, 252--255.

BibTeX references

@Article\{RV08,

author = "Rautenbach, Dieter and Volkmann, Lutz",

title = "Cyclic sums, network sharing, and restricted edge cuts in graphs with long cycles",

journal = "Networks",

number = "4",

volume = "52",

pages = "252--255",

year = "2008",

}

Other publications in the database

» Dieter Rautenbach
» Lutz Volkmann